This effect requires GPU acceleration

Community Beginner ,
Nov 25, 2018 Nov 25, 2018

Copy link to clipboard

Copied

As I installed Premiere Pro 2019 I saw this...

As you can see the effect applies but I see the text. Also I can`t set my graphics card as my renderer. I remember how made it available in program files but that doesn`t work anymore, please help. My card`s NVIDIA Geforce 1060, all drivers are updated.

Views

2.6K

Likes

Translate

Translate

Report

Report
Community Guidelines
Be kind and respectful, give credit to the original source of content, and search for duplicates before posting. Learn more
community guidelines

correct answers 1 Correct Answer

Community Beginner , Nov 25, 2018 Nov 25, 2018
Creating a new project in a new file directory with THE SAME videofile, THE SAME videoeffects and the same setings fixed the problem. The main problem was the project file done in premiere CC 2018 and it had the same problem but at least applied the effect and rendered everything without issues.The problem was an outdated .prproj file.

Likes

Translate

Translate
Adobe Community Professional ,
Nov 25, 2018 Nov 25, 2018

Copy link to clipboard

Copied

What driver version do you use for the graphic card?

Important information on GPU-acceleration with CUDA and Apple Metal | Adobe Blog

Likes

Translate

Translate

Report

Report
Community Guidelines
Be kind and respectful, give credit to the original source of content, and search for duplicates before posting. Learn more
community guidelines
Community Beginner ,
Nov 25, 2018 Nov 25, 2018

Copy link to clipboard

Copied

I just fixed it in the settings, now my renderer is the graphics card but now the videoeffect doesn`t even apply. My friend hasn`t got this problem with the same effect... ! !

Likes

Translate

Translate

Report

Report
Community Guidelines
Be kind and respectful, give credit to the original source of content, and search for duplicates before posting. Learn more
community guidelines
Contributor ,
Nov 25, 2018 Nov 25, 2018

Copy link to clipboard

Copied

So what is the Effect? If you and a friend have had the same problem with the same effect it is probably worth noting what it is.

File-> Project Settings-> Renderer: Set to Hardware (CUDA) acceleration.

I'm assuming you have tried that but worth asking.

Next question would be to check your Hardware is in fact properly working and the driver is up to date.  Head to the Device Manager on your computer, pick the Display Adapter category and check to see that it notes Nvidia GTX 1060.  Then check exactly what driver version you have installed.  Who knows you may have gotten a bad driver install when updating.  Did you manually update to the latest display driver or did you let Windows Update do it for you? Windows Update never grabs the actual latest driver, not by a long shot.

Check your driver version here:  How do I determine which NVIDIA display driver version is currently installed on my PC? | NVIDIA


The latest Windows 10 driver is 416.94

If you don't have that version, or even if you do, then I'd download it from the Nvidia Site and do a fresh install.

Download Drivers | NVIDIA

There is a point in the install process where you can choose "Custom Install", do that then under the box of the selections there is a little box that says "Perform a Fresh Install" or something like that, select that.  That way it doesn't just totally overwrite the previous driver.

Likes

Translate

Translate

Report

Report
Community Guidelines
Be kind and respectful, give credit to the original source of content, and search for duplicates before posting. Learn more
community guidelines
Adobe Community Professional ,
Nov 25, 2018 Nov 25, 2018

Copy link to clipboard

Copied

My friend hasn`t got this problem with the same effect...

  1. Which effect is it?
  2. What´s your Sequence Settings? (Sequence > Sequence Settings)
  3. Can you be more specific about your graphic card. There are several version aviable, but what i want to know is how much VRAM it has.

Likes

Translate

Translate

Report

Report
Community Guidelines
Be kind and respectful, give credit to the original source of content, and search for duplicates before posting. Learn more
community guidelines
Community Beginner ,
Nov 25, 2018 Nov 25, 2018

Copy link to clipboard

Copied

Creating a new project in a new file directory with THE SAME videofile, THE SAME videoeffects and the same setings fixed the problem. The main problem was the project file done in premiere CC 2018 and it had the same problem but at least applied the effect and rendered everything without issues.

The problem was an outdated .prproj file.

Likes

Translate

Translate

Report

Report
Community Guidelines
Be kind and respectful, give credit to the original source of content, and search for duplicates before posting. Learn more
community guidelines
Adobe Employee ,
Jun 09, 2021 Jun 09, 2021

Copy link to clipboard

Copied

LATEST

Hi,

You never told us which actual effect was giving you trouble. Was it a VR effect? Please don't use those on standard video.

 

Thanks,
Kevin

Likes

Translate

Translate

Report

Report
Community Guidelines
Be kind and respectful, give credit to the original source of content, and search for duplicates before posting. Learn more
community guidelines